# SDR AALA202211225508

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 33,207 hours, 13,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cup
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R RETAINER CLIPS DO NOT SECURELY HOLD GIRT BAR TO DOOR. ADJUSTED R1 DOOR SLIDE GIRT BAR RETAINER CLIPS ON DOOR PER AMM 25-66-00.
